# SDR AALA201804199041

- Difficulty date: April 17, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 12,714 hours, 4,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR PRESSURE MESSAGE ON THE CIDS PANEL.  MAINTENANCE SERVICED THE R2 DOOR SLIDE BOTTLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00.
